# SDR IPXA2014080183821

- Difficulty date: July 16, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 12,510 hours, 8,105 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP INBD BULLNOSE SKIN CHAFED. REPAIRED R/T OTBD FLAP INBD BULLNOSE SKIN IAW SRM 57-50-00, FIG 208, REV 25.
